Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from an approximately 34 year old female with an allergy to artificial sweeteners who on an unspecified dates, was vaccinated with the first and second doses of Gardasil. The date that therapy was started was "about 6 months prior to receiving the third dose. On 04-APR-2007, the patient was vaccinated with the third dose of vaccine by injection. Concomitant therapy included Yasmin. On an unspecified date, the patient experienced muscle soreness after being vaccinated. On 21-MAY-2007, all three injection sites became visible. The patient thought it might be due to being out in the sun and being involved in physical activity. She sought unspecified medical attention. At the time of reporting, the patient was recovering. No further information was provided. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166